# SDR R61A2024012730023

- Difficulty date: January 5, 2024
- Submitted: January 27, 2024
- Operation: Air carrier
- Aircraft: N430YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000409
- Aircraft time: 23,344 hours, 15,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17005663003
- Condition: Corroded
- Location: Frms 12-45 Rbl45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR STRUCTURE BETWEEN FR12 TO FR45 RBL 45 DOUBLER WEB HAS CORROSION. DOUBLER WEB WAS REPLACED IAW SRM 51-41-02
